# SDR DL73E962632

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Malfunctioned
- Location: E/E Compt
- Component: 655281025
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DID NOT PRESS AFTER T/O, OUTFLOW VALVE FULL CLOSED.  NOTICED PACKS NOT RUNNING.  RERACKED AIRCOND RELAY UNIT, OPN NRML.  REPLACED AIRCOND RELAY UNIT, OPN NORMAL AND PAC OPN NORMAL.
